Doctors Lounge - Endocrinology AnswersBack to Endocrinology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/17/2017.
Forum Name: Diabetes
|papaw - Wed Feb 07, 2007 8:36 pm||
I'm a female and 46 and was just diagnosed with diabetes. 7 yrs. ago diagnosed with hep. b..Last yr. I took 10 weeks of shots and couldn't stand the side effects so went on baraclude pills for a while and couldn't stand that either.....went off after 8 weeks. Diabetes runs in my family. I take avandamet and prevacid and have been diag. with gall stones for a few yrs. now. I take triamterene. Seems like internal organs and blood are working against me and falling apart slowly. I've been weakened and overly tired for years and am morbidly obese, too. All very much a concern...what's next if I continue on this pattern of a path? Blindness? Heart attack? Stroke? Doctors have already considered hysterectomy and my arthritis is acting up and today my hand started shaking involuntarily at rest....neuro. problems??
|Dr. Chan Lowe - Mon Mar 19, 2007 6:40 pm||
Chronic illnesses such as yours can be very difficult to manage. Psychologically it can be quite difficult also.
I would strongly advise you to find an internal medicine (general adult) doctor that you feel comfortable enough to talk with about your concerns. There are several long term complications of diabetes including eye problems, heart problems and stroke as you mention. Proper management can help delay or prevent some of these problems from developing.
I am unable to say what issue you will face next, if any, based on your current symptoms.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.